Jump to content

Photo

Tanna's Journey - 20Mg Roaccutane

roaccutane accutane

45 replies to this topic

#41 GetMeTheResults

GetMeTheResults

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 255
    Blog Entries: 25
    Likes: 57
About Me
  • Gender:Not Telling
  • Joined: 07-June 14

Posted 24 July 2014 - 09:29 PM

Do you use eyedrops ?
And is it that hard to get into the habit of applying Chapstick every hour after 3 months lol? Maybe you need to switch to something more potent. I've heard of Bag Balm which is sold at ski resorts for chapped skin and lips..
Is it safe to dye your hair or pluck facial hair while on accutane?

#42 DawgDaze64

DawgDaze64

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 122
    Likes: 18
About Me
  • Gender:Female
  • Joined: 03-April 06

Posted 25 July 2014 - 07:08 AM

Day 89

Just over a week ago when my neutrogena moisture was about to finish I got the Ponds Clarant b3 because I wanted to use something to help fade my hyperpigmentation. After about 5 days my skin was less smooth then gradually I started getting tiny pimples. I got three. They're the first pimples I can remember that didn't leave marks probably since I was using the ponds buttttt I'm convinced that's what gave me the in the first place. Anyway. Two are gone now. There's still a smal bump on my nose that needs to go away.

Side effects
I'm sick of people asking me why I'm not drinking any water - my lips are that dry
If I don't reapply lip balm every hour then they look terrible.

My eyes are all dry and sandy feeling for the entire week I guess.

My hairdresser who I haven't seen since April said my hair seems thinner. honestly I think it's breakage. And I have a ton of hair. I can afford to lose a lot and still have more than the average person. Would make me sad if people stop telling me I have gorgeous hair but skin trumps hair in my book. I'm about 80% sure it's breakage though and that my hair isn't falling out of the root but I'll be looking out for this.

No back pain right now. Not much during the day about 3-4/10. My neck feels stiff right where it meets my shoulders. That's hurting now about a 7/10. Strange that I still have pain today since I didn't have an active day.

Thinning hair is my biggest worry with Accutane, because I'm pre-menopausal and was beginning to shed more prior to starting. But I think your instincts are right: hair loss on Accutane seems to be more about breakage than actual loss, and that stops once you're off the drug.

 

I need to get a cut and color soon, but my colorist says she's never had experience with Accutane heads, so I don't really know what to expect. Have you colored while on Accutane? I'm wondering if it might be a good idea not to, but then again, what's worse? An irritated scalp or creeping greys?


Glad to hear your back pain has lessened. So far I haven't experienced any muscle pains, but my eyes are pretty bad. Constantly using lubricating drops.Terrible.



Do you use eyedrops ?
And is it that hard to get into the habit of applying Chapstick every hour after 3 months lol? Maybe you need to switch to something more potent. I've heard of Bag Balm which is sold at ski resorts for chapped skin and lips..
Is it safe to dye your hair or pluck facial hair while on accutane?

Plucking seems to be fine. No waxing, though. That's a no-no.

 

I don't know about hair dying. I'm wondering about that myself, since it's time or me to go in for a color.


Edited by DawgDaze64, 25 July 2014 - 07:09 AM.


#43 tanna23

tanna23

    Member

  • Members
  • Posts & Likes
    Posts: 108
    Blog Entries: 29
    Likes: 21
About Me
  • Gender:Female
  • Interests:Getting the clearest skin possible on my face, chest and back before my wedding next year. I don't want a single pimple or a single mark anywhere on my body.
  • Joined: 14-June 13

Achievements

     

Posted 25 July 2014 - 09:06 AM

Do you use eyedrops ?
And is it that hard to get into the habit of applying Chapstick every hour after 3 months lol? Maybe you need to switch to something more potent. I've heard of Bag Balm which is sold at ski resorts for chapped skin and lips..
Is it safe to dye your hair or pluck facial hair while on accutane?


The thing is I had dry lips before even starting accutane so you'd think I would get used to it by now but I'm really not. I'm also limited by what brands I can find where I live. The only thing I've found that works a little well is Carmex and I've never found it again. (I live in the rainforest by the way... No ski lodges here)

I use artificial tears for my eyes and those work well. They wash the "sand" from my eyes. I don't usually need them everyday.

I've been plucking my brows with no problem. Just be sure not to wax. The hot wax just rips the skin off along with the hair. I've seen pictures. I also wouldn't use a hair removal cream.

Thinning hair is my biggest worry with Accutane, because I'm pre-menopausal and was beginning to shed more prior to starting. But I think your instincts are right: hair loss on Accutane seems to be more about breakage than actual loss, and that stops once you're off the drug.
 
I need to get a cut and color soon, but my colorist says she's never had experience with Accutane heads, so I don't really know what to expect. Have you colored while on Accutane? I'm wondering if it might be a good idea not to, but then again, what's worse? An irritated scalp or creeping greys?


I think a small minority do lose hair from the root. Mine is most likely breakage though since my hair is dryer and I haven't been doing anything about it. I guess I can start deep conditioning though. Can't hurt.

I got my hair chemically relaxed. I usually do this about every 4-6 months since my hair is super thick (I'm half indian) and super curly (I'm half black). It wasn't any different from the times I got a relaxer while off accutane and that's a pretty harsh chemical. I haven't gotten my hair bleached since on accutane and I'm not planning on it. Reason being because my colorist isn't as careful as the woman who relaxes my hair. I'm terrified she'll get some on my scalp and I'll end up with a gaping hole on my head.

I really can't say if it's safe to dye your hair on accutane. Maybe ask whoever colours it.

#44 DawgDaze64

DawgDaze64

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 122
    Likes: 18
About Me
  • Gender:Female
  • Joined: 03-April 06

Posted 25 July 2014 - 04:13 PM

My colorist has never worked on anyone who was taking Accutane, so she doesn't really know. She said she'd ask around and let me know if she thinks it's a danger. I have a vacation planned mid September and really would like to have my hair colored for that. If it turns out to be a bad idea, then I'll wear hats until the course is over :)



#45 tanna23

tanna23

    Member

  • Members
  • Posts & Likes
    Posts: 108
    Blog Entries: 29
    Likes: 21
About Me
  • Gender:Female
  • Interests:Getting the clearest skin possible on my face, chest and back before my wedding next year. I don't want a single pimple or a single mark anywhere on my body.
  • Joined: 14-June 13

Achievements

     

Posted 28 July 2014 - 04:28 PM

My lips are cracked! Bleeding and burning.
My Carmex ran out completely... I cut it open and scraped the last bit out :( not a good day

My colorist has never worked on anyone who was taking Accutane, so she doesn't really know. She said she'd ask around and let me know if she thinks it's a danger. I have a vacation planned mid September and really would like to have my hair colored for that. If it turns out to be a bad idea, then I'll wear hats until the course is over :)


Hats until it's over? You could just embrace your hair for a bit. It won't be that long.

#46 DawgDaze64

DawgDaze64

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 122
    Likes: 18
About Me
  • Gender:Female
  • Joined: 03-April 06

Posted 28 July 2014 - 06:38 PM

There's that, too :)






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users